# SDR SWAA2023071076844

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 36,054 hours, 16,697 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP LOCKOUT AT 10 DEGREES AFTER TAKEOFF OUT OF SJO<[01] FOUND C/B ON P6-1 PANEL OUT FOR T/E FLAP POS/SKEW SNSR RIGHT. PUSHED IN C/B AND C/W FSEU BITE PER FIM 27-51 TASK 801 AND ONE FAULT CODE 27-53280 CLEARED AND NO EXISTING FAULTS NOTED AND PER MOC NO 30 DAY HISTORY. SYSTEM OPS CHECKS NORMAL.;[02] FOUND C/B ON P6-2 A11 OUT FOR T/E FLAP POS/SKEW SNSR RIGHT. PUSHED IN C/B AND C/W FSEU BITE PER FIM 27-51 TASK 801 AND ONE FAULT CODE 27-53280 CLEARED AND NO EXISTING FAULTS NOTED AND PER MOC NO 30 DAY HISTORY. SYSTEM OPS CHECKS NORMAL.
